Alert archive / Georgia / Special Weather Statements in 2023

Special Weather Statement, NWS Atlanta, GA

July 1, 2023Marion County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 1, 2023, 7:21 PM EDT for Marion County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2023, 7:21 PM EDT (23:21 UTC)
Expired
Jul 1, 2023, 7:45 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Hail
0.00 in
Wind
40

County Marion County, GA

The radar

The Atlanta radar (KFFC), 108 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 939 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
939 J/kg
Mixed-layer CIN
-221 J/kg
Mixed-layer LCL
925 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

341 
WWUS82 KFFC 012321
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
721 PM EDT Sat Jul 1 2023
 
GAZ091-012345-
Marion GA-
721 PM EDT Sat Jul 1 2023

...A strong thunderstorm will impact portions of northern Marion
County through 745 PM EDT...

At 721 PM EDT, a strong thunderstorm was near Oakland, or 9 miles
northwest of Buena Vista, moving south at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and 
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects. Heavy rain may cause temporary 
         street flooding especially in poor drainage areas.

Locations impacted include...
Buena Vista, Brantley, Marion Estates, Oakland and Zellobee. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3227 8465 3247 8466 3248 8466 3252 8453
      3233 8442
TIME...MOT...LOC 2321Z 340DEG 11KT 3244 8459 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 1, 3:45 PM EDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jul 1, 3:45 PM EDT, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
345 PM EDT Sat Jul 1 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Sunday)
Issued at 251 PM EDT Sat Jul 1 2023

Current radar loop shows showers and thunderstorms beginning to
pop across N GA this afternoon. These showers are associated with
a short wave moving East to Southeast across TN/Northern AL. With
NW flow over the area these storms will continue to move SE
fairly similar to yesterdays storm event. With plenty of moisture
in the atmosphere, Temps in the 90s, and SB capes ranging from
3000 to 6000 j/kg range we may be in store for some very strong
to severe storms as they move into central GA later this
afternoon/evening. Looks like the biggest threats will be strong
gusty winds, frequent lightning, and some hail. Shear values are
very low with this pattern so not expecting any tornadic threats.
These storms should weaken and diminish after sunset but with
continues NW Flow and another wave expected Sunday we could be
seeing another day of afternoon storms tomorrow.

Sunday has potential to be even warmer as the main upper level
ridge continues to shift east. Heat indices are again expected to
get up into the 100 to 110 range across the area so will continue
with the current heat advisory through Sunday evening.

01

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 251 PM EDT Sat Jul 1 2023

Long term begins Sunday evening with an upper level ridge centered
over the area beginning to break down giving way to zonal flow.
Generally west to southwesterly flow, warm temperatures and
dewpoints in the upper 70's will be common through the long term.
Given the warm temperatures and abundant moisture, diurnally driven
convection will be possible each afternoon and evening as weak
disturbances traverse the main flow with a focus across north GA
where a stalled frontal boundary will linger. While rain chances
remain in the forecast each day, rain will be hit or miss for most
locations resulting in 5 day rainfall totals of under an inch. In
term of severe weather the risk remains low at this time a rumble of
thunder is likely with a few storms becoming strong.

High temperatures in the 90s will be common each day through Friday
with lows barely falling into the upper 60s and 70s. Heat indices
of 100F-108F degrees will also be common across central GA Monday
through Thursday.

Friday/Saturday...a weak mid level troughs begin to impact the
region. In response to the aforementioned trough moving towards
the Deep South from the west heights will fall as southerly flow
deepens and begins to advect more moisture into the area. Pws of
over an inch and a half will remain common across the FA. This set
up will promote an increased in showers and thunderstorms along
and ahead of a weak cold front. Some of these storms could become
strong to severe. frontal boundary begins to move into NW GA. As
the day progresses and the front moves eastward precip will
increase. SBCAPEs remain modest for this set up and only encroach
upon our southern counties. Have included a mention of thunder
starting Thursday afternoon through Friday from Macon southward.

28

&&

.AVIATION...
(18Z TAFS)
Issued at 128 PM EDT Sat Jul 1 2023

Ceilings are VFR but clouds are increasing as showers are
beginning to pop across AL/TN. We should see these storms pop
across GA in the next few hours and then begin to affect the TAF
sites by 22z-23z. Will see isolated to scattered storms across the
area through 02-03z then they should diminish with clouds
clearing overnight as well. Will see almost a repeat Sunday with
the timing of afternoon storms but not a s confident with the
coverage. VSBYS should stay VFR except in and around and
convective activity. Winds will stay mainly out of the NW to SW in
the 3-10kt range. May see some higher gust with afternoon storms.

//ATL Confidence...18Z Update...
Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  95  73  93 /  20  30  30  40
Atlanta         73  95  75  92 /  20  30  40  50
Blairsville     67  89  66  85 /  30  50  50  50
Cartersville    72  96  71  91 /  30  40  40  50
Columbus        75  98  76  95 /  20  40  30  50
Gainesville     72  93  73  91 /  20  30  40  40
Macon           73  98  75  96 /  20  30  30  50
Rome            72  96  73  91 /  30  50  50  50
Peachtree City  72  96  73  93 /  20  30  30  50
Vidalia         75  97  76  97 /  10  30  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until midnight EDT Sunday night for GAZ001>005-011-
012-019>025-027-030>039-041>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...01
LONG TERM....28
AVIATION...01
Hazardous weather outlook, Jul 1, 6:59 PM EDT, 22 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
659 PM EDT Sat Jul 1 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-022300-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
659 PM EDT Sat Jul 1 2023

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Tonight...

Scattered to numerous thunderstorms are expected across central
and portions of north Georgia this evening. The primary threat
with any stronger storms that form will be damaging wind gusts,
hail, frequent lightning, and isolated flash flooding from heavy
rainfall.

A Heat Advisory is in effect for much of north and central Georgia
today, with heat index values of as high as 105 being observed.
If spending time outdoors, be sure to stay hydrated, wear
lightweight clothing, and take plenty of time to rest.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Hot and humid conditions will lead to elevated heat index values
between 100-110 degrees across portions of the forecast area from
Sunday through Thursday. A Heat Advisory is in effect for the
majority of north and central Georgia from 8AM Saturday through
midnight Sunday.

Additionally, scattered to numerous afternoon and evening
thunderstorms are possible each day Sunday through Thursday. Some
storms may become strong to severe with damaging wind gusts,
large hail, frequent lightning, and locally heavy rainfall
leading to isolated flash flooding being the primary hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Jul 1, 6:46 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
646 PM EDT Sat Jul 1 2023

GAZ008-009-015-016-023-024-012315-
Hall GA-Banks GA-Union GA-Towns GA-White GA-Lumpkin GA-
646 PM EDT Sat Jul 1 2023

...Strong thunderstorms will impact portions of Towns, eastern
Lumpkin, northwestern Banks, White, northern Hall and northeastern
Union Counties through 715 PM EDT...

At 646 PM EDT, a line of strong thunderstorms was along a line
extending from Alexanders Mill to Murrayville, and moving east at 35
mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Dahlonega, Cleveland, Hiawassee, Blairsville, Lula, Young Harris,
Clermont, Helen, Unicoi State Park, Robertstown, Blue Mountain
Shelter, Gumlog, Mossy Creek, Titus, Woods Hole Shelter, Low Gap
Shelter, Murrayville, Vogel State Park, Anna Ruby Falls and Leaf.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central and northeastern Georgia.

&&

LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
      3488 8366 3482 8365 3480 8368 3476 8363
      3469 8364 3465 8366 3455 8362 3451 8367
      3443 8361 3449 8354 3447 8342 3438 8342
      3440 8397 3443 8400 3499 8395 3499 8355
TIME...MOT...LOC 2246Z 274DEG 32KT 3499 8387 3442 8391

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 1, 6:48 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
648 PM EDT Sat Jul 1 2023

GAZ091>093-104-012315-
Macon GA-Schley GA-Sumter GA-Marion GA-
648 PM EDT Sat Jul 1 2023

...A strong thunderstorm will impact portions of west central Macon,
southeastern Marion, Schley and northwestern Sumter Counties through
715 PM EDT...

At 648 PM EDT, a strong thunderstorm was over Walls Crossing, or near
Ellaville, moving south at 5 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Ellaville, Putnam, Murrays Crossroads, Friendship, Tazewell, Doyle,
Bumphead, La Crosse, Draneville and Walls Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3213 8443 3214 8453 3215 8453 3240 8446
      3240 8435 3238 8435 3239 8434 3239 8432
      3237 8432 3237 8425 3239 8425 3239 8423
      3213 8418
TIME...MOT...LOC 2248Z 000DEG 6KT 3227 8436

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 1, 7:04 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
704 PM EDT Sat Jul 1 2023

GAZ035-047>049-012330-
Morgan GA-Walton GA-Barrow GA-Newton GA-
704 PM EDT Sat Jul 1 2023

...A strong thunderstorm will impact portions of southern Barrow,
northwestern Morgan, Walton and northeastern Newton Counties through
730 PM EDT...

At 704 PM EDT, a strong thunderstorm was over Campton, or near
Monroe, moving south at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Monroe, Covington, Social Circle, Oxford, Walnut Grove, Rutledge,
Bostwick, Between, Good Hope, Jersey, Ebenezer, Nicholasville, Hard
Labor Creek State Park, Brick Store, Pannell, Campton, Herndonville
and Gratis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3386 8358 3384 8356 3382 8353 3381 8351
      3357 8353 3354 8373 3365 8391 3393 8375
TIME...MOT...LOC 2304Z 005DEG 8KT 3386 8373

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 1, 7:19 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
719 PM EDT Sat Jul 1 2023

GAZ035-047>049-012330-
Morgan GA-Walton GA-Barrow GA-Newton GA-
719 PM EDT Sat Jul 1 2023

...A strong thunderstorm will impact portions of southern Barrow,
northwestern Morgan, Walton and northeastern Newton Counties through
730 PM EDT...

At 704 PM EDT, a strong thunderstorm was over Campton, or near
Monroe, moving south at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Monroe, Covington, Social Circle, Oxford, Walnut Grove, Rutledge,
Bostwick, Between, Good Hope, Jersey, Ebenezer, Nicholasville, Hard
Labor Creek State Park, Brick Store, Pannell, Campton, Herndonville
and Gratis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3386 8358 3384 8356 3382 8353 3381 8351
      3357 8353 3354 8373 3365 8391 3393 8375
TIME...MOT...LOC 2304Z 005DEG 8KT 3386 8373

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 1, 7:19 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
719 PM EDT Sat Jul 1 2023

GAZ091-102>104-012345-
Stewart GA-Sumter GA-Marion GA-Webster GA-
719 PM EDT Sat Jul 1 2023

...Strong thunderstorms will impact portions of southeastern Marion,
east central Stewart, Webster and southwestern Sumter Counties
through 745 PM EDT...

At 719 PM EDT, a line of strong thunderstorms was along a line
extending from Draneville to Bridges Crossroad, and moving south at
15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Preston, Richland, Plains, Weston, Seminole, Friendship, Church Hill,
Centerpoint, Dumas, Draneville and Leveretts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3197 8444 3193 8444 3192 8446 3192 8459
      3214 8470 3228 8445 3221 8443 3220 8443
      3218 8442 3217 8443 3217 8441 3192 8433
      3192 8434 3187 8434
TIME...MOT...LOC 2319Z 022DEG 11KT 3219 8450 3175 8433

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 1, 7:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
721 PM EDT Sat Jul 1 2023

GAZ091-012345-
Marion GA-
721 PM EDT Sat Jul 1 2023

...A strong thunderstorm will impact portions of northern Marion
County through 745 PM EDT...

At 721 PM EDT, a strong thunderstorm was near Oakland, or 9 miles
northwest of Buena Vista, moving south at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Buena Vista, Brantley, Marion Estates, Oakland and Zellobee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3227 8465 3247 8466 3248 8466 3252 8453
      3233 8442
TIME...MOT...LOC 2321Z 340DEG 11KT 3244 8459

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 2:40 PM EDTSpecial Weather StatementFFCChattooga35 min
Jul 1, 3:22 PM EDTSpecial Weather StatementFFCChattooga38 min
Jul 1, 3:38 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd37 min
Jul 1, 3:42 PM EDTSpecial Weather StatementFFCWhite33 min
Jul 1, 3:45 PM EDTSpecial Weather StatementFFCWalker30 min
Jul 1, 3:59 PM EDTSpecial Weather StatementFFCDade31 min
Jul 1, 4:05 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield25 min
Jul 1, 4:14 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd31 min
Jul 1, 4:21 PM EDTSpecial Weather StatementFFCPolk24 min
Jul 1, 4:25 PM EDTSpecial Weather StatementFFCChattooga35 min
Jul 1, 4:30 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Walker, Whitfield30 min
Jul 1, 4:44 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Polk31 min
Jul 1, 4:45 PM EDTSpecial Weather StatementFFCJasper30 min
Jul 1, 4:57 PM EDTFlash Flood WarningFFCChattooga, Walker4 hr
Jul 1, 4:58 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield29 min
Jul 1, 4:59 PM EDTSpecial Weather StatementFFCGordon31 min
Jul 1, 5:07 PM EDTSevere Thunderstorm WarningFFCJasper, Newton38 min
Jul 1, 5:09 PM EDTSevere Thunderstorm WarningFFCHaralson, Paulding, Polk51 min
Jul 1, 5:11 PM EDTSevere Thunderstorm WarningFFCGordon, Murray34 min
Jul 1, 5:12 PM EDTSpecial Weather StatementFFCGordon33 min
Jul 1, 5:19 PM EDTSpecial Weather StatementFFCWhite26 min
Jul 1, 5:24 PM EDTSpecial Weather StatementFFCMurray36 min
Jul 1, 5:40 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Newton, Rockdale32 min
Jul 1, 5:41 PM EDTSpecial Weather StatementFFCCherokee, Fannin, Gilmer, Pickens34 min
Jul 1, 5:43 PM EDTSpecial Weather StatementFFCHaralson32 min
Jul 1, 5:55 PM EDTSpecial Weather StatementFFCWhite35 min
Jul 1, 5:58 PM EDTSpecial Weather StatementFFCSchley32 min
Jul 1, 6:06 PM EDTSpecial Weather StatementFFCLumpkin24 min
Jul 1, 6:18 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Sumter27 min
Jul 1, 6:19 PM EDTSpecial Weather StatementFFCLumpkin, Towns, Union, White26 min
Jul 1, 6:29 PM EDTSpecial Weather StatementFFCJackson31 min
Jul 1, 6:34 PM EDTSpecial Weather StatementFFCHall26 min
Jul 1, 6:43 PM EDTSpecial Weather StatementFFCWebster32 min
Jul 1, 6:46 PM EDTSpecial Weather StatementFFCTowns, White29 min
Jul 1, 6:48 PM EDTSpecial Weather StatementFFCSchley27 min
Jul 1, 7:04 PM EDTSpecial Weather StatementFFCWalton26 min
Jul 1, 7:19 PM EDTSpecial Weather StatementFFCWalton11 min
Jul 1, 7:19 PM EDTSpecial Weather StatementFFCWebster26 min
Jul 1, 7:25 PM EDTSpecial Weather StatementFFCClarke, Madison35 min
Jul 1, 7:30 PM EDTSpecial Weather StatementFFCHouston30 min
Jul 1, 7:33 PM EDTSpecial Weather StatementFFCChattahoochee27 min
Jul 1, 7:42 PM EDTSevere Thunderstorm WarningFFCBanks, Clarke, Jackson, Madison48 min
Jul 1, 7:44 PM EDTSpecial Weather StatementFFCTroup31 min
Jul 1, 7:48 PM EDTSpecial Weather StatementFFCMarion27 min
Jul 1, 7:57 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee33 min

Nearby

Special Weather Statements in Georgia, 2023Every special weather statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.